Information

Dear user, the application need JavaScript support. Please enable JavaScript in your browser.

You are browsing as a GUEST
Title of the item:

A collection of results on Hamiltonian cycle systems with a nice automorphism group.

Title :
A collection of results on Hamiltonian cycle systems with a nice automorphism group.
Authors :
Buratti, Marco
Capparelli, Stefano
Merola, Francesca
Rinaldi, Gloria
Traetta, Tommaso
Show more
Source :
Electronic Notes in Discrete Mathematics; May2013, Vol. 40, p245-252, 8p
Academic Journal
Abstract: We collect some old and new results on Hamiltonian cycle systems of the complete graph (or the complete graph minus a 1-factor) having an automorphism group that satisfies specific properties. [Copyright &y& Elsevier]
Copyright of Electronic Notes in Discrete Mathematics is the property of Elsevier B.V. and its content may not be copied or emailed to multiple sites or posted to a listserv without the copyright holder's express written permission. However, users may print, download, or email articles for individual use. This abstract may be abridged. No warranty is given about the accuracy of the copy. Users should refer to the original published version of the material for the full abstract. (Copyright applies to all Abstracts.)

We use cookies to help identify your computer so we can tailor your user experience, track shopping basket contents and remember where you are in the order process.